Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Danigirl
Newbie

Reged: 02/19/13
Posts: 12
Atripla...Tripped out!
      02/25/13 07:38 PM

Hello everyone. Today is the first day my husband tried Atripla and Boy, did it trip him out! I took one look at him when I got home and could tell he was being affected by the drug. His eyes where red and kept scratching or rubbing his face. He says within the hour of taking the medication his face felt numb then began to itch...It's been about 3hrs and its starting to wear off now. Has anyone else had a similar experience? If so how long did it last?

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Atripla...Tripped out! Danigirl 02/25/13 07:38 PM
. * Re: Atripla...Tripped out! lilfshrmn   03/07/13 08:08 PM
. * Re: Atripla...Tripped out! oksikoko   02/28/13 12:02 AM
. * Re: Atripla...Tripped out! Danigirl   03/02/13 10:25 AM
. * Re: Atripla...Tripped out! Danigirl   02/26/13 08:36 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/26/13 09:42 PM
. * Re: Atripla...Tripped out! ImaNiceGuy   02/25/13 08:04 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 3125

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3